NLM Logo

Hand-Foot Syndrome MeSH Descriptor Data 2023


MeSH Heading
Hand-Foot Syndrome
Tree Number(s)
C17.800.174.600.587
C25.100.468.380.587
Unique ID
D060831
RDF Unique Identifier
http://id.nlm.nih.gov/mesh/D060831
Annotation
do not confuse with HAND, FOOT AND MOUTH DISEASE
Scope Note
Chemotherapy-induced dermal side effects that are associated with the use of various CYTOSTATIC AGENTS. Symptoms range from mild ERYTHEMA and/or PARESTHESIA to severe ulcerative dermatitis with debilitating pain involving typically palmoplantar and intertriginous areas. These cutaneous manifestations are sometimes accompanied by nail anomalies.
Entry Term(s)
Chemotherapy-Induced Acral Erythema
Chemotherapy-Induced Palmoplantar Erythrodysesthesia
Previous Indexing
Foot Dermatoses/chemically induced (1997-2011)
Hand Dermatoses/chemically induced (1997-2011)
See Also
Hand, Foot and Mouth Disease
Public MeSH Note
2012
History Note
2012
Date Established
2012/01/01
Date of Entry
2011/06/24
Revision Date
2013/07/08
Hand-Foot Syndrome Preferred
page delivered in 0.185s